2 doctors weighed in:

For the past month, for 2-3 days a week, I get really bad diarrhea that Imodium (loperamide) doesn't help with. It also feels like I have to pee even after going ?

2 doctors weighed in
Dr. Cynthia Archer
Internal Medicine
1 doctor agrees

In brief: More questions.

This raises a number of questions.
How much diarrhea are you having? If it's more than 5 stools a day or wakes you at night and is associated with pain, fever, or blood in the stool it's time to see a doctor right away. Sometimes medication, for example Prozac (fluoxetine) or Losartan can cause diarrhea. Diarrhea in women can lead to urinary infection. Your MD can help, make an appointment. Best wishes!

In brief: More questions.

This raises a number of questions.
How much diarrhea are you having? If it's more than 5 stools a day or wakes you at night and is associated with pain, fever, or blood in the stool it's time to see a doctor right away. Sometimes medication, for example Prozac (fluoxetine) or Losartan can cause diarrhea. Diarrhea in women can lead to urinary infection. Your MD can help, make an appointment. Best wishes!
Dr. Cynthia Archer
Dr. Cynthia Archer
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors